# SDR HALA0600558

- Difficulty date: August 12, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 77,258 hours, 14,914 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Inoperative
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - UPON PUSHBACK LOST GPS LT & RT.  PERFORMED GPS SYSTEM TEST 34-58-00-735.  LEFT AND RIGHT GPS TEST OK.  CLEARED MIC SHEET.  PLACARD REMOVED.
